# SDR SWAA2022031431224

- Difficulty date: August 9, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 947.5 LBL 15; FLOOR SUPPORT BRACKET AT AFT BULKHEAD IS CRACKED.599400 / REMOVED & REPLACED AFT CARGO STA 947.5 LBL 15 FLOOR SUPPORT BRACKET IAW SRM 51-40-02-0G-0; 51-40-05-0G-0 & DWG 146A8113 REV 4. A10492
